Pregabalin and weight gain
Hi, have any of you experienced weight gain with Pregabalin, and if so, is it because of increased appetite and eating more, or does it put weight on you anyway, despite your diet?
Hi yes sadly pregabalin is known for causing weight gain. i did when I was on it
Is it because you feel hungry all the time and eat more, or would it put weight on anyway?
For me my hunger wasn't affected, so even when I ate lots or not much sadly the weight gain still did happen. What dose are you on?
300mg a day, divided into two 150mg doses, how about you, what dose where you on?
I was on that too for about 5 years
If you don't mind me asking, how much weight did you put on, please?
hard to say exactly because it was over such a long time it piled on slowly, I would probably say I put on about a stone
Are you taking any medication now for anxiety, and if so, what is it, please?
I was on pregabalin for my pain, not so much for anxiety. For anxiety I am on diazepam
Hi, my g.p. prescribed diazepam to me too initially, but said it wasn't a long term solution, that's when I went on pregabalin...don't want to be on that forever, though! How do you manage your anxiety? Any tips? Thankyou!
This is true, diazepam is definitely a short term drug, I am also on venlafaxine (effexor) which I think helps anxiety and mainly for my depression. pregabalin was for my pain but I have heard some being given it for anxiety. have you tried mindfulness? Or any therapy such as CBT? Also the box challenge. When you get anxious, try to find anything near you in sight which is rectangle or square and with your eyes go from top left top right bottom left and bottom right and go The other way, reverse the order. It can take your mind off what it is you are anxious of. You could also write down in what way you feel anxious
Thank you so much for your help, I will definitely try all these! Wishing you well,
No problem always happy to help
anxiety, does it cause weight gain and is the weight gain because of apitite changes or ‘unjustified’ weight...
and I have gained a lot of fat on my belly. I don't know how much weight I've gained - I haven't checked...
I am 43 have issues surrounding having a BMI of 31.03 my anxiety is round the fact that I consider the...
or all of the weight and if so, how long after stopping the weight loss stops. I have loads of clothes...
I know weight gain isn't uncommon on bipolar meds ,but I went from skinny 95 kg to 131 kg on olanzapine...